Good evening, and welcome to JA.
While extremely unlikely that your reaction can be attributed to your first dose of medication to address depression, it is POSSIBLE.
What may be more likely is that rather than depression, you have a mood cycling disorder such as Cyclothymia
II. While it is inappropriate and unethical to diagnose over the internet, what you describe (shopping, lots of energy, talking fast) might be characterized as a "hypomanic episode."
Again, while it is possible (but unlikely) that your response to one dose of lexipro kicked you into a hypomanic episode, it is equally possible that your underlying mood disturbance is more complex than depression alone.
I would encourage you to speak with the prescribing physician and/or your GP about your concerns. They will be able to conduct a clinical/diagnostic interview to better understand your mood changes - and perhaps adjust your medication, if that's warranted.
Please also remember that medication IN CONJUNCTION with Cognitive Behavioral Therapy (CBT) with a trained mental health professional (psychologist, counselor, social worker) has been found to be more effective than medication or therapy alone. You might ask your MD for a good referral for a therapist with training in CBT.
Thanks. I wish you the best of luck. Please click <ACCEPT> unless you have further questions or concerns.